# SDR AALA20130624003

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 44,348 hours, 11,142 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FIRST CLASS GALLEY.  EMERGENCY DECLARED FLIGHT RETURNED TO CCS LANDED WITHOUT INCIDENT.  FOUND FIRST CLASS GALLEY AREA OVEN WITH DEBRIS INSIDE OF GALLEY GRILLS.  PLACARDED BOTH FIRST CLASS GALLEY OVEN IAW NEF 25-33A AUTH 6-967NEF-C.  REPLACED FIRST CLASS GALLEY OVEN AT JFK ON 06/24/2013.  SYSTEM GROUND CHECKED  NORMAL.
